Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

First passage and recurrence distributions


Author: T. E. Harris
Journal: Trans. Amer. Math. Soc. 73 (1952), 471-486
MSC: Primary 60.0X
MathSciNet review: 0052057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman and Theodore Harris, Recurrence times for the Ehrenfest model, Pacific J. Math. 1 (1951), 179–193. MR 0045323
  • [2] Kai Lai Chung, Contributions to the theory of Markov chains, J. Research Nat. Bur. Standards 50 (1953), 203–208. MR 0055608
  • [3] W. Doeblin, Sur deux problèmes de M. Kolmogoroff concernant les chaînes dénombrables, Bull. Soc. Math. France vol. 52 (1942) pp. 37-64.
  • [4] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583
  • [5] I. J. Good, Random motion on a finite Abelian group, Proc. Cambridge Philos. Soc. 47 (1951), 756–762. MR 0044061
  • [6] D. Hawkins and S. Ulam, Theory of multiplicative processes, I, (1944), Los Alamos Declassified Document 265.
  • [7] David G. Kendall, Some problems in the theory of queues, J. Roy. Statist. Soc. Ser. B. 13 (1951), 151–173; discussion: 173–185. MR 0047944
  • [8] Paul Lévy, Systèmes markoviens et stationnaires, cas dénombrables, Ann. École Norm. (to appear).
  • [9] Richard Otter, The multiplicative process, Ann. Math. Statistics 20 (1949), 206–224. MR 0030716
  • [10] Abraham Wald, Sequential Analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1947. MR 0020764

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0052057-2
Article copyright: © Copyright 1952 American Mathematical Society